# SDR DXTR20130206001

- Difficulty date: February 2, 2013
- Submitted: February 6, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 5,939 hours, 4,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STRUCTURE CRACKED UNDER INTERIOR DOOR HANDLE.  REMOVED IDENTIFIED DAMAGED AREA AND COMPLETED WEB REPAIR IAW SRM 52-10-00.
